American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[2] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Grätzer and J. Sichler. On the endomorphism monoids of (uniquely) complemented lattices. Trans. Amer. Math. Soc. 352 (2000) 2429-2444. MR 1751222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ralph Freese, Jaroslav Jezek and J. B. Nation. Infinite intervals. Math. Surveys Monogr. 42 (1995) 189-204.
Book volume table of contents   
View Article: PDF

[6] Ralph Freese, Jaroslav Jezek and J. B. Nation. Term rewrite systems and varieties of lattices. Math. Surveys Monogr. 42 (1995) 255-277.
Book volume table of contents   
View Article: PDF

[7] Ralph Freese, Jaroslav Jezek and J. B. Nation. Finite intervals and connected components. Math. Surveys Monogr. 42 (1995) 151-169.
Book volume table of contents   
View Article: PDF

[8] Ralph Freese, Jaroslav Jezek and J. B. Nation. Computational aspects of lattice theory. Math. Surveys Monogr. 42 (1995) 205-253.
Book volume table of contents   
View Article: PDF

[9] Ralph Freese, Jaroslav Jezek and J. B. Nation. Covers in free lattices. Math. Surveys Monogr. 42 (1995) 67-89.
Book volume table of contents   
View Article: PDF

[10] Ralph Freese, Jaroslav Jezek and J. B. Nation. Whitman's solution to the word problem. Math. Surveys Monogr. 42 (1995) 7-25.
Book volume table of contents   
View Article: PDF

[11] Ralph Freese, Jaroslav Jezek and J. B. Nation. Bounded homomorphisms and related concepts. Math. Surveys Monogr. 42 (1995) 27-66.
Book volume table of contents   
View Article: PDF

[12] Ralph Freese, Jaroslav Jezek and J. B. Nation. Free Lattices. Math. Surveys Monogr. 42 (1995) MR MR1319815.
Book volume table of contents   

[13] Ralph Freese, Jaroslav Jezek and J. B. Nation. Sublattices of free lattices and projective lattices. Math. Surveys Monogr. 42 (1995) 95-134.
Book volume table of contents   
View Article: PDF

[14] Ralph Freese, Jaroslav Jezek and J. B. Nation. Tschantz's theorem and maximal chains. Math. Surveys Monogr. 42 (1995) 179-187.
Book volume table of contents   
View Article: PDF

[15] Ralph Freese, Jaroslav Jezek and J. B. Nation. Day's theorem revisited. Math. Surveys Monogr. 42 (1995) 91-94.
Book volume table of contents   
View Article: PDF

[16] Ralph Freese, Jaroslav Jezek and J. B. Nation. Totally atomic elements. Math. Surveys Monogr. 42 (1995) 135-149.
Book volume table of contents   
View Article: PDF

[17] Ralph Freese, Jaroslav Jezek and J. B. Nation. Singular and semisingular elements. Math. Surveys Monogr. 42 (1995) 171-178.
Book volume table of contents   
View Article: PDF

[18] Ralph Freese. Finitely presented lattices: canonical forms and the covering relation . Trans. Amer. Math. Soc. 312 (1989) 841-860. MR 949899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ralph Freese and J. B. Nation. Covers in free lattices . Trans. Amer. Math. Soc. 288 (1985) 1-42. MR 773044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. B. Nation. Finite sublattices of a free lattice . Trans. Amer. Math. Soc. 269 (1982) 311-337. MR 637041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ralph Freese and J. B. Nation. Finitely presented lattices . Proc. Amer. Math. Soc. 77 (1979) 174-178. MR 542080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1